# SDR DXTA2010112904325

- Difficulty date: November 26, 2010
- Submitted: November 29, 2010
- Operation: Air carrier
- Aircraft: N922QS
- Make and model: Cessna 750
- Aircraft serial: 7500293
- Aircraft time: 1,742 hours, 1,045 cycles
- Engine: Rroyce AE3007C1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Lt Mlg Hyd Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LEFT BRAKE GRABS HARD WHEN LIGHTLY APPLIED.  FOUND LEAKING HYD LINE AT BRAKE FUSE. TIGHTENED & VERIFIED BRAKE HYD PRESSURES AT BRAKE METERING VALVE, RUDDER PEDALS & BRAKES IAW MM 32-42-00. OPS & LEAK CHECKED GOOD. TAXI CHECKED GOOD.
